MathSciNet Relay Station
MathSciNet bibliographic data
MR1047191 (91d:18008) 18D05 (19D10 55P10 55U35)
Baues, Hans Joachim; Dreckmann, Winfried The cohomology of homotopy categories and the general linear group. $K$-Theory 3 (1989), no. 4, 307–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement